Some Observations on g-Metric Spaces in Light of Generalized Statistical Convergence of Double Sequences via Ideals


Abstract views: 21 / PDF downloads: 52

Authors

  • Ömer Kişi Bartın University
  • Erhan Güler Bartın University

DOI:

https://doi.org/10.59287/icaens.985

Keywords:

Statistical Convergence, Lacunary Sequence, Ideal Convergence, g-Metric Space

Abstract

In this article, we delve into the notions of I2-statistical convergence and I2-lacunary statistical convergence for sequences in general metric spaces, specifically g metric spaces. We thoroughly explore these concepts within the realm of g-metric spaces.

Author Biographies

Ömer Kişi, Bartın University

Department of Mathematics, Faculty of Sciences, Turkey

Erhan Güler, Bartın University

Department of Mathematics, Faculty of Sciences, Turkey

Downloads

Published

2023-07-19

How to Cite

Kişi, Ömer, & Güler, E. (2023). Some Observations on g-Metric Spaces in Light of Generalized Statistical Convergence of Double Sequences via Ideals. International Conference on Applied Engineering and Natural Sciences, 1(1), 155–167. https://doi.org/10.59287/icaens.985